HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Research Institute for Electronic Science >
Peer-reviewed Journal Articles, etc >

離散散逸系におけるカオス的パルス

Files in This Item:
nishiura-45.pdf7.57 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/35229

Title: 離散散逸系におけるカオス的パルス
Authors: 西浦, 廉政 Browse this author →KAKEN DB
上山, 大信 Browse this author
柳田, 達雄 Browse this author →KAKEN DB
Issue Date: Jun-2001
Publisher: 日本応用数理学会
Journal Title: 応用数理
Volume: 11
Issue: 2
Start Page: 25
End Page: 39
Description: 特集 パターンダイナミクス
Rights: © 2001 日本応用数理学会
Type: article
URI: http://hdl.handle.net/2115/35229
Appears in Collections:電子科学研究所 (Research Institute for Electronic Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 西浦 廉政

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University